# SDR FDEA202007242002

- Difficulty date: July 24, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 58,152 hours, 22,343 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Attach Bracket
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT SAILBOAT OUTBOARD ATTACHING BRACKET CRACKED.  REMOVED LT SAILBOAT OUTBOARD ATTACHING BRACKET IAW SRM 51-40-02.  FABRICATED LT SAILBOAT OUTBOARD ATTACHING BRACKET IAW BOEING DRAWING 313N5052 AND FEDEX GMM 7-0-1001.  INSTALLED LT SAILBOAT OUTBOARD ATTACHING BRACKET IAW BOEING DRAWING 313N5052 AND SRM 51-40-02.  PART MARKED LT SAILBOAT OUTBOARD ATTACHING BRACKET P/N 313N5052-77 WITH FX313N5052-77 IAW FEDEX GMM 7-0-1001.
